# SDR HEEA0010239

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 206033503001
- Condition: Unbonded
- Location: Xmsn Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY ELASTOMER UNBONDED.
